# SDR SWAA2024051572722

- Difficulty date: April 9, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 344-360 Rbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL BETWEEN STA 344-360 RBL 12' CRACK<[01] REMOVED AND REPLACED MAIN CABIN INTERCOSTAL BETWEEN STA 344-360 RBL 12 IN REF WITH SRM 51-40-02-0G-0;[02] CORRECTION TO STEP 1# REMOVED AND REPLACED MAIN CABIN INTERCOSTAL BETWEEN STA 344-360 RBL 12 IN REF WITH SRM 51-40-02-0G-0 AND DWG 141A5400;[03] VERIFIED STEP 2
